Some posts contain affiliate links, marked with an asterisk *
HomeRequip and OCD – a Serious Side Effect

Comments

Requip and OCD – a Serious Side Effect — 2 Comments

  1. OCD, I think I have a touch. How interesting that the medicine has that side effect. Much is being written about computer use and I have been thinking that my computer time is too much at times. I think that if the people in your live are not telling you that it is a problem, then maybe it is just something to be aware of and watch, Rosemary. Think of it this way, you are passionate about this pursuit and you are accomplishing something valuable. You are telling a story with this blog and allowing others to find broader audiences with the Blog Village project.

    If you are exercising, socializing and doing the other stuff of life, I think you are ok. But, I have let the housework slide ever since we let our cleaning guys go and I must get off the computer and attend to it. But just one more thought. Ha.

  2. I guess all of us who post consistently could be accused of being at least a little bit of a compulsive computer addict, Sheila. But my hubby does agree that I’m spending way too much time on it, so it’s definitely time to find ways to cut back.

    But just one more thought? Oh, I’m the world’s worst procrastinator.

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Translate »